My menstrual cycle has always been very regular (28/29 days at most) and i have never missed. I was only late the last time I was pregnant and know I am now not pregnant. My hair has also been falling out more. Could this be a side affect of Nevanac?
Hello, no they are not side effects. Still contact your doctor on monday to discuss this more in depth.
For future reference
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have vision problems, crusting or drainage of your eyes, swollen eyelids, or severe eye pain.
Less serious side effects may be more likely to occur (some are effects of cataract surgery and not side effects of the medication):
dry or sticky feeling in the eye
feeling like something is in your eye
itching or watering of the eye
increased sensitivity to light
nausea, vomiting; or
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
I hope I have been of help.
Take care and have a nice weekend.-
- Nevanac Information for Consumers
- Nevanac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nevanac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2009 • 1 answer
Posted 8 Jan 2010 • 1 answer
Posted 13 Nov 2012 • 3 answers
Posted 3 May 2013 • 1 answer
Posted 30 Jul 2016 • 1 answer